W.Y.C. Chen, A.R.B. Fan and R.T. Yu,
Ramanujan-type congruences for broken 2-diamond partitions modulo 3,
Sci. China Math. 57(8) (2014) 1553-1560.

Cited by


  1. S.-P. Cui and N.S.S. Gu, Congruences for broken 3-diamond and 7 dots bracelet partitions, Ramanujan J. 35 (2014) 165-178.

  2. B.L.S. Lin and A.Y. Z. Wang, Elementary proofs of Radu and Sellers' results for broken 2-diamond partitions, Ramanujan J. 37 (2015) 291-297.

  3. P. Paule and S. Radu, Partition analysis, modular functions, and computer algebra, Recent Trends in Combinatorics, Springer, (2016) 511-543.

  4. E.X.W. Xia, Infinite families of congruences modulo 7 for broken 3-diamond partitions, Ramanujan J. 40(2) (2016) 389-403.

  5. E.X.W. Xia, More infinite families of congruences modulo 5 for broken 2-diamond partitions, J. Number Theory 170 (2017) 250-262.